Research

Ginzburg–Landau vortices driven by the Landau–Lifshitz–Gilbert equation


Reference:

Kurzke, M., Melcher, C., Moser, R. and Spirn, D., 2011. Ginzburg–Landau vortices driven by the Landau–Lifshitz–Gilbert equation. Archive for Rational Mechanics and Analysis, 199 (3), pp. 843-888.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1007/s00205-010-0356-0

Details

Item Type Articles
CreatorsKurzke, M., Melcher, C., Moser, R. and Spirn, D.
DOI10.1007/s00205-010-0356-0
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code22746

Export

Actions (login required)

View Item